# SDR JJBA200926676

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 24,196 hours, 33,744 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1739
- Condition: False Indication
- Location: Cargo Bay
- Part time: 11,127 hours, 15,110 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O BAGGAGE SMOKE DETECTOR ACTIVATED, RTF.  FOUND NO SMOKE OR FIRE, MEL'ED SMOKE DETECTOR. REMOVED AND REPLACED NR 1 CARGO SMOKE DETECTOR. NO OTHER DEFECTS NOTED.
